# SDR 9604672716

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Chord
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE BS 760 WING TO BODY UPPER RIB CHORD, UPPER AND LOWER FORWARD FASTENER HOLES.  REPAIRED CHORD (P/N 65-18522-16) PER EA 27-103441.
